?

?

Saturday, June 28, 2014

My "dizzy" pills suck

Ok, here's the deal. I was gonna try these damn pills for a couple weeks to see how they work on me.
That idea has been throwed in the dumpster after a third one.

Yesterday morn'n I took a second one them pills....one the night before. You seen the results of that first one. After take'n the second one, I feeled pretty good....not dizzy an' all that stuff....until later in the afternoon. When I would get up from a sit down, stuff began to move....round an' round. Frick, I was a tad on the dizzy side an' light headed. So I ate me up two "out the garden" mater sammichs. Damn they was good.

Then I took the third pill. A hour later....."what the hell"??? I could not read my computer screen. I could not walk straight. I was one dizzy sum-a-gun an' I couldn't see straight. Sadie Mae wanted outside to pee. I got up, opened the screen door, turn around to return to my office chair...but didn't make it. I went down. Upper body on the couch across the room, what is 8 feet from my intended destination....the office chair. It was right then an' there that I decided these pills ain't for me. 

An appointment has been made. My MRI will be on the 11th of July an' a follow up appointment with the "needle" doctor on the 16th. At that time I will request demand an appointment with a surgeon for his opinion. I need something done.

Now...back to the "project" project. "You da man Billy Bob". The cabinet is all put together an' ready for 3 coats of polyurethane (varnish for you old timers). I did receive some help from my wonderful son Robert. He's such a good boy. Not a cabinet maker, but a good boy.
Note: The screw up Robert made can NOT be fixed.

The small shelf opening, I'm think'n...a drawer in there would be cool as hell.
Here's something ya didn't know bout this cabinet. It will receive two 1/4 inches black tinted plexiglass doors up to the top of the small shelf thingy. It gonna be purty.

My task for today is to go out there an' put poly that sucker. It dries fast, so today it will make it's way into "Sally da house". But first, I got to move the existing table an' little cabinet. Disconnect a gazillion wires. Install a mount to the wall for one end of the new table/desktop. Man, I can hardly wait. So excitis.... 

15 comments:

  1. My body also rejects a lot of "medicines" that other folks can tolerate. Good luck on the fixing of the back.

    ReplyDelete
  2. Well, at least you now know one thing that doesn't work. You are further along the journey than you were.

    Still sending virtual hugs.

    ReplyDelete
  3. Pain medicine often causes what you describe. Takes time for your body to adjust to it, I've been told. I'm like you though - don't need more problems to cope with, like staggering around drunk and goofy - or FALLING AND DOING MORE DAMAGE, which was the situation when the neurologist prescribed Gabapentin for me. Get on http://Mayo.com and check your medicine for side effects. Mayo is a great source for information of any and all medicines. Or there is the PDR online for references.

    PS Don't be breathing that wood sealer!

    I think doctors should have to sample their wares before recommending them to patients; listening to the drug salesman may not be enough; just my way of thinking though. Hope you were taking your medicine as prescribed. Ha, if one helps, two ought to be twice as helpful. Eh?

    Not a professional, eh? Well, the cabinetry looks really good; like it was made by a pro. Two thumbs up for you, BB!

    ReplyDelete
  4. Very nice looking cabinet will look even prettier with the modifications you are planning.

    ReplyDelete
  5. Hey at least you trying these pills. Too bad they don't work.
    Don't see no screw up Robert made, all looks good to me.
    Gonna be great when its all done, same as your back!

    ReplyDelete
  6. hi BB ,how many meds do you take each day ? you know that some medicine simply does not go together . you know who is supposed to know everything about medicine ,you pharmacist . why you do not talk to him or her ? tell them about all your medicine that you take and ask if they could give you bad effects/ symptoms . talking to a pharmacist is free what is my favorite word .
    BB do you ever watch the doctors or doctor OZ or doctor PHIL Mc GRAW ? any way i think he created doctors on demand.com you can apparently you can talk to hundreds of specialists doctors . you do not have to wait months like you are doing now , at this rate,it will be winter in georgia and you still will be waiting . i do not know if i am very abnormal ,the way i am if i was in pain i do not want to wait 20 years 15 years 1 year or even 1 month. I want that d*** pain gone forever and right now . anyway BB i have know idea if it cost money to talk to www.doctorsondemand.com if i was you i would look in to that web site.

    ReplyDelete
  7. This comment has been removed by a blog administrator.

    ReplyDelete
  8. This comment has been removed by a blog administrator.

    ReplyDelete
  9. Do I have this right? You were prescribed Gabapentin, 300mg 2 times a day. You took one pill sometime the night of 26 June and woke up at 4:00am on 27 June feeling dizzy. You then took the second pill at about 11:30am on 27 June and then in the afternoon you were dizzy once again. So you take a third pill that same afternoon and then blame the pills because you OVERDOSED?

    Twice a day means 12 hours between pills!

    I hope Robert an Yo Moma read what you have done and take it upon themselves to confiscate all your medications and then give them to you as prescribed. You are going to do some serious damage if left on your own to self medicate.

    I'm guessing louie said some of these same things and you removed them because you don't want to hear them. Good luck, you need help BB.

    ReplyDelete
    Replies
    1. No No No Ed, the pills were taken much over 12 hours apart.
      First one....9pm
      Second one....10:30 am
      Third....10;30pm.

      That Ed is not an overdose....

      Delete
    2. OMG dude! Get off your hi horse and leave BB alone. I've taken 3 a day, just a few hours between, and no problem, was the way prescribed. BB happens to not be able to tolerate them. He took care of the problem!

      Delete
    3. TnT, Geez, aren't you a sweet thing! And oh, so polite too. I know Ed is delighted being chastised by you.

      Delete